# SDR ASAA1058304

- Difficulty date: September 27, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 13,464 hours, 4,419 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSING ETOPS EXIT POINT APU NEVER SHUT DOWN WHEN SWITCH MOVED TO OFF.  PERFORMED APU SUCCESSFUL GROUND VERIFICATION OF APU NORMAL SHUTDOWN.  BITE PER FIM 49 60 00 810 801 NO FAULTS FOUND.  PERFORMED APU USUAL SHUT DOWN PROCEDURE PER AMM 49 11 00 860 802 WITH NO FAULTS FOUND.  APU STARTS & SHUT DOWN NORMALLY.
